Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 281, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jul 30, 2015, 7:32 PM MDT for Cheyenne County, Kit Carson County, Colorado. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2015, 7:32 PM MDT (01:32 UTC)
- Expired
- Jul 30, 2015, 8:30 PM MDT
- In force
- 58 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Cheyenne County, CO, Kit Carson County, CO
The radar
The Goodland radar (KGLD), 82 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 3102 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
842 WUUS53 KGLD 310132 SVRGLD COC017-063-310230- /O.NEW.KGLD.SV.W.0281.150731T0132Z-150731T0230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GOODLAND KS 732 PM MDT THU JUL 30 2015 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO... NORTHEASTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO... * UNTIL 830 PM MDT * AT 732 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STRATTON... MOVING SOUTH AT 15 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...TRAINED WEATHER SPOTTERS IN STRATTON REPORTED WIND GUSTS. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... BURLINGTON...STRATTON...SEIBERT...BETHUNE AND VONA. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 406 AND 437. HIGHWAY 385 BETWEEN MILE MARKERS 155 AND 188. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3940 10286 3940 10227 3888 10223 3885 10290 TIME...MOT...LOC 0132Z 355DEG 14KT 3927 10262 HAIL...0.88IN WIND...60MPH $$ LUNDQUIST
4 follow-up statements
970 WWUS53 KGLD 310147 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 747 PM MDT THU JUL 30 2015 COC017-063-310230- /O.CON.KGLD.SV.W.0281.000000T0000Z-150731T0230Z/ KIT CARSON CO-CHEYENNE CO- 747 PM MDT THU JUL 30 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR SOUTHEASTERN KIT CARSON AND NORTHEASTERN CHEYENNE COUNTIES... AT 747 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF STRATTON...MOVING SOUTH AT 25 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...TRAINED WEATHER SPOTTERS IN STRATTON. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... BURLINGTON...STRATTON...SEIBERT...BETHUNE AND VONA. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 406 AND 437. HIGHWAY 385 BETWEEN MILE MARKERS 155 AND 188. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3940 10286 3940 10227 3888 10223 3885 10290 TIME...MOT...LOC 0147Z 352DEG 21KT 3913 10258 HAIL...<.75IN WIND...60MPH $$ LUNDQUIST
412 WWUS53 KGLD 310204 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 804 PM MDT THU JUL 30 2015 COC017-063-310230- /O.CON.KGLD.SV.W.0281.000000T0000Z-150731T0230Z/ KIT CARSON CO-CHEYENNE CO- 804 PM MDT THU JUL 30 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR SOUTHEASTERN KIT CARSON AND NORTHEASTERN CHEYENNE COUNTIES... AT 803 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF STRATTON...MOVING SOUTH AT 15 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...TRAINED WEATHER SPOTTERS IN STRATTON. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... STRATTON...SEIBERT...BETHUNE AND VONA. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 406 AND 435. HIGHWAY 385 BETWEEN MILE MARKERS 155 AND 175. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3940 10286 3940 10233 3888 10223 3885 10290 TIME...MOT...LOC 0203Z 355DEG 11KT 3908 10258 HAIL...<.75IN WIND...60MPH $$ LUNDQUIST
076 WWUS53 KGLD 310216 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 816 PM MDT THU JUL 30 2015 COC017-063-310230- /O.CON.KGLD.SV.W.0281.000000T0000Z-150731T0230Z/ KIT CARSON CO-CHEYENNE CO- 816 PM MDT THU JUL 30 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR SOUTHEASTERN KIT CARSON AND NORTHEASTERN CHEYENNE COUNTIES... AT 816 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF STRATTON...MOVING SOUTH AT 10 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...TRAINED WEATHER SPOTTERS IN STRATTON. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN KIT CARSON AND NORTHEASTERN CHEYENNE COUNTIES. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 155 AND 172. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3926 10283 3927 10232 3888 10223 3885 10290 TIME...MOT...LOC 0216Z 356DEG 9KT 3907 10258 HAIL...<.75IN WIND...60MPH $$ LUNDQUIST
199
WWUS53 KGLD 310224
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
824 PM MDT THU JUL 30 2015
COC017-063-310234-
/O.EXP.KGLD.SV.W.0281.000000T0000Z-150731T0230Z/
KIT CARSON CO-CHEYENNE CO-
824 PM MDT THU JUL 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KIT CARSON AND
NORTHEASTERN CHEYENNE COUNTIES WILL EXPIRE AT 830 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3926 10283 3927 10232 3888 10223 3885 10290
TIME...MOT...LOC 0221Z 355DEG 14KT 3907 10258
$$
LUNDQUISTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 5:21 PM MDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jul 30, 5:21 PM MDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 521 PM MDT THU JUL 30 2015 .UPDATE... ISSUED AT 430 PM MDT THU JUL 30 2015 ISSUED A QUICK UPDATE TO ADJUST COVERAGE AND THUNDERSTORM TIMING MOVING INTO THE EASTERN COLORADO COUNTIES. THE WRF MODELS SEEM TO BE HAVING THE BEST HANDLE ON THE CURRENT CONVECTIVE MODE...HOWEVER PRECIPITATION IN THE MODELS ARE 3-6 HOURS LATE IN DEVELOPMENT. STORMS MAY DISSIPATE EARLIER THAN ANTICIPATED DUE TO THE EARLIER DEVELOPMENT...BUT WILL LEAVE IN PRECIPITATION CHANCES AFTER MIDNIGHT MDT FOR NOW. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 200 PM MDT THU JUL 30 2015 EARLY AFTERNOON WV IMAGERY AND RAP H5 ANALYSIS SHOWS BROAD RIDGE ACROSS THE SOUTHERN PLAINS EXTENDING ACROSS THE CENTRAL ROCKIES AND ACROSS THE GREAT BASIN. NW FLOW IS IN PLACE ACROSS THE NORTHERN PLAINS AND GREAT LAKES REGIONS. A WEAK RIPPLE IN THE HEIGHT FIELD IS DEPICTED OVER NW KANSAS WITH A STRONGER PV HEIGHT ANOMALY OVER NEW MEXICO AND STRONGER SIGNAL IN WV IMAGERY. AT THE SURFACE LOW PRESSURE HAS DEVELOPED ACROSS EASTERN COLORADO WITH A STATIONARY FRONT EXTENDING FROM THE SW TO NE TOWARDS THE NEBRASKA PANHANDLE. HIGH PRESSURE IS IN PLACE ACROSS THE CENTRAL PLAINS AND CENTRAL MISSISSIPPI RIVER VALLEY. THIS AFTERNOON-TONIGHT...CAPE VALUES IN THE 1500-2500 J/KG RANGE ARE CURRENTLY IN PLACE WITH HIGHER TD VALUES (UPPER 50S TO MID 60S). RAP/HRRR INDICATE CAP ALREADY WEAKENED...AND THUNDERSTORM ACTIVITY MAY BEGIN TO DEVELOP ALONG WEAK CONVERGENCE ZONE NEAR SURFACE TROUGH/STATIONARY FRONT IN EASTERN COLORADO. GUIDANCE GENERALLY SHOWS BETTER PRECIP SIGNAL IN THIS AREA. VERY WEAK LIFT IS IN PLACE AND AT THIS POINT COVERAGE LOOKS TO BE ISOLATED TO WIDELY SCATTERED THROUGH TONIGHT. THERE WILL BE SOME WAA THROUGH THE NIGHT WHICH COULD SUPPORT CONTINUED DEVELOPMENT...HOWEVER WITH BEST FORCING OUTSIDE OUR CWA...NOT A LOT OF CONFIDENCE. I LIMITED POPS TO 15-24 RANGE (SLIGHT CHANCE). WITH WEAK SHEER PROFILES IN PLACE...LIMITED FORCING...AND MID LEVEL LAPSE RATES MAINLY LESS THAN 7 C/KM THUNDERSTORM ACTIVITY IS NOT EXPECTED TO BECOME ORGANIZED. FRIDAY...SURFACE TROUGH SHIFTS EAST TO BE CENTERED ROUGHLY OVER OUR CWA AND MAY ACT AS A FOCUS/INITIATION POINT FOR AFTERNOON THUNDERSTORM ACTIVITY. BEST UPPER LEVEL SUPPORT IS IN THE MORNING OUTSIDE OUR CWA...WITH POSSIBLY LESS UPPER LEVEL SUPPORT FRIDAY AFTERNOON THAN TODAY. THERE SHOULD STILL BE ENOUGH INSTABILITY/MOISTURE IN PLACE TO SUPPORT SOME THUNDERSTORM ACTIVITY ALONG TROUGH AXIS...HOWEVER COVERAGE STILL APPEARS TO BE ISOLATED IN NATURE. EFFECTIVE SHEER PROFILES AROUND 30KT AND CAPE VALUES 1500- 3000 J/KG COULD SUPPORT A FEW STRONGER STORMS HOWEVER LIKE TODAY SEVERE THREAT APPEARS TO BE LOW. HIGH TEMPERATURES WILL BE SLIGHTLY WARMER AND STILL SEASONAL WITH VALUES RANGING FROM THE UPPER 80S TO LOWER 90S. A FEW MID 90 TEMPERATURES WILL BE POSSIBLE AT KMCK/KHLC. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 150 PM MDT THU JUL 30 2015 ABOVE NORMAL TEMPERATURES ARE ON TAP FOR THE ENTIRE TRI STATE REGION...AS MAIN WEATHER FOCUS FOR THE EXTENDED PERIOD WILL CONCERN AMPLIFIED H5/H7 RIDGE OVER THE WESTERN PORTION OF THE COUNTRY... SHIFTING EASTWARD INTO THE PLAINS REGION BY NEXT WEDNESDAY/THURSDAY. EXPECTING BROAD WNW DOWNSLOPE FLOW AT 700/500 MB WITH RIDGE TO OUR WEST...WITH RIDGE AXIS OVER THE PLAINS BY MIDWEEK NEXT WEEK. 850 MB TEMPS DO RANGE FROM +28C UP TO +33C DURING THIS TIME...WITH WARMEST SET TO OCCUR WED/THURS...COINCIDING WITH RIDGE AXIS SETTING UP OVER THE AREA. WITH THESE CONDITIONS...DAYTIME HIGH TEMPERATURES WILL RANGE IN THE LOWER TO MID 90S...AND OVERNIGHT LOWS IN THE LOW TO MID 60S. THE AREA WILL ALSO SEE THE CHANCES FOR SHOWERS AND THUNDERSTORMS DESPITE THE INCREASE TEMPS. SEVERAL SHORTWAVES MOVING DOWN ALONG THE EAST SIDE OF THE MID-LEVEL RIDGE FRIDAY/FRIDAY NIGHT...NEXT MONDAY INTO TUESDAY...AND AGAIN LATE WEDNESDAY INTO THURSDAY WHEN SURFACE FRONT IS FOLLOWED BY TRAILING SHORTWAVE. CURRENT GFS A BIT MORE IN- LINE WITH LATEST ECMWF...MAKING CONFIDENCE A BIT STRONGER IN KEEPING CHANCE POPS FOR LATTER PORTION OF THE FORECAST. THE PUSH OF THE UPPER RIDGE EASTWARD INTO THE PLAINS DOES PUT A BIT MORE EMPHASIS FOR HIGHER POP CHANCES OVER EASTERN ZONES ON WEDNESDAY INTO THURSDAY. AS WITH EXPECTED RAINFALL POTENTIAL...THE CLOUD COVER WITH THESE EVENTS COULD IMPACT DAYTIME HIGHS/OVERNIGHT LOWS...ESPECIALLY IN EASTERN ZONES AS WEEK PROGRESSES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 520 PM MDT THU JUL 30 2015 A DOME OF UPPER LEVEL HIGH PRESSURE WILL BRING VFR CONDITIONS FOR BOTH KGLD AND KMCK DURING THE TAF PERIOD. LIGHT AND VARIABLE WINDS WILL BE EXPERIENCED...AND ANY PREVAILING DIRECTION WILL MAINLY BE OUT OF THE SOUTHEAST. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...MK SHORT TERM...DR LONG TERM...JN AVIATION...MK
Hazardous weather outlook, Jul 30, 3:00 PM MDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 300 PM MDT THU JUL 30 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-312100- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 300 PM MDT THU JUL 30 2015 /400 PM CDT THU JUL 30 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY ALONG AND WEST OF THE COLORADO AND KANSAS STATE LINE THIS AFTERNOON AND EVENING. LARGE HAIL UP TO ONE INCH AND STRONG WINDS WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON AND EVENING. LARGE HAIL AND STRONG WINDS WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jul 30, 6:25 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
625 PM MDT THU JUL 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM TSTM WND GST JOES 39.65N 102.68W
07/30/2015 E80 MPH YUMA CO TRAINED SPOTTER
TRAINED SPOTTER REPORTS ESTIMATED 80 MPH GUST IN JOES.
&&
TLYNCHSpecial weather statement, Jul 30, 6:47 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 647 PM MDT THU JUL 30 2015 COZ091-310100- KIT CARSON COUNTY CO- 647 PM MDT THU JUL 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIT CARSON COUNTY UNTIL 700 PM MDT... AT 647 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTH OF BETHUNE...OR 14 MILES NORTHEAST OF STRATTON...MOVING SOUTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN KIT CARSON COUNTY. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 195 AND 203. LAT...LON 3947 10270 3952 10224 3942 10215 3932 10259 TIME...MOT...LOC 0047Z 313DEG 25KT 3949 10249 LUNDQUIST
Special weather statement, Jul 30, 6:59 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 659 PM MDT THU JUL 30 2015 COZ091-310115- KIT CARSON COUNTY CO- 659 PM MDT THU JUL 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIT CARSON COUNTY UNTIL 715 PM MDT... AT 658 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTH OF STRATTON TO 12 MILES NORTH OF VONA...AND MOVING SOUTHEAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... STRATTON...SEIBERT AND VONA. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 406 AND 414. HIGHWAY 385 BETWEEN MILE MARKERS 192 AND 200. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3937 10218 3926 10286 3956 10292 3957 10232 TIME...MOT...LOC 0058Z 328DEG 15KT 3954 10252 3948 10279 LUNDQUIST
Special weather statement, Jul 30, 7:13 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 713 PM MDT THU JUL 30 2015 COZ091-310130- KIT CARSON COUNTY CO- 713 PM MDT THU JUL 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KIT CARSON COUNTY UNTIL 730 PM MDT... AT 713 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF VONA TO 9 MILES NORTH OF STRATTON...AND MOVING SOUTH AT 15 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... STRATTON...SEIBERT...BETHUNE AND VONA. THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 404 AND 433. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3922 10292 3926 10233 3952 10240 3950 10288 TIME...MOT...LOC 0113Z 348DEG 13KT 3942 10276 3943 10255 LUNDQUIST
Local storm report, Jul 30, 7:30 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
730 PM MDT THU JUL 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM TSTM WND DMG JOES 39.65N 102.68W
07/30/2015 YUMA CO TRAINED SPOTTER
SEVERAL TREES DOWN APPROXIMATELY 12 INCHES IN DIAMETER.
TIN ROOF WAS DAMAGED.
&&
TLYNCHLocal storm report, Jul 30, 7:32 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
732 PM MDT THU JUL 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL JOES 39.65N 102.68W
07/30/2015 E0.88 INCH YUMA CO TRAINED SPOTTER
NICKEL SIZED HAIL FELL BRIEFLY.
&&
TLYNCHThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:07 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 53 min |
| Jul 30, 6:47 PM MDT | Special Weather Statement | GLD | Kit Carson | 13 min |
| Jul 30, 6:59 PM MDT | Special Weather Statement | GLD | Kit Carson | 16 min |
| Jul 30, 7:13 PM MDT | Special Weather Statement | GLD | Kit Carson | 17 min |
| Jul 30, 7:42 PM MDT | Areal Flood Warning | GLD | Yuma | 3 hr |
| Jul 30, 7:45 PM MDT | Flash Flood Warning | GLD | Kit Carson | 3 hr |
| Jul 30, 9:41 PM MDT | Special Weather Statement | GLD | Cheyenne | 19 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.